# SDR DL764080774

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 24,260 hours, 6,476 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NO OIL PRESS INDICATION ON RT ENG.  FOUND RT DPC FAILED FWD TO MCO AND PLAC PER MEL 31-63-04 OIL PRESS INDICATION WAS BLANK.  MAINTENANCE RAN ENG AFTER IFSD OPN AND OPS OK THEN.
